# SDR USAA2013071700024

- Difficulty date: June 21, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D57745018211
- Condition: Worn
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON RT WING NR 4 SPOILER CENTER HINGE BOLT BETWEEN WS 924 TO 970 & BETWEEN RIB 17 TO RIB 18.  REPAIRED  IAW SRM 57-70-00, PARA 5.C. (2), FIG 201 (SHEET 2).
